U.S. doctors online nowAsk doctors free
India
A 24-year-old male asked:

do antihistamines like xyzal (levocetirizine) and acne medications like doxol that contain doxycycline reduce the sexual drive/testosterone in the body ?

1 doctor answer2 doctors weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Xyzal (levocetirizine): Although there are many causes for reduced libido, xyzal (levocetirizine) can potentially cause fatigue and sedation in a small % of people leading to reduced sex drive. Try without it for a couple of days and see if the tiger gets awakened. Neither affects testosterone production or effect.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

MA
A 25-year-old member asked:

Swollen sides of neck, body-ache, constantly feeling cold. No sore throat, mild upset stomach.?

2 doctor answers3 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Cold sensitivity: There are several possibilities, however being more sensitive to the cold temperatures and swelling in the neck suggests the possibility of a thyroid illness causing a condition of low thyroid production called hypothyroidism with an enlargement of the thyroid called goiter. It is imperative that you obtain medical consultation and examination to determine the true cause of your problems.
A 19-year-old member asked:

My dad says kidneys r in severe pain can't walk n can't talk, body shaking n now vomiting, wats wrong ?

2 doctor answers4 doctors weighed in
Dr. Andrew Oswari
Family Medicine 24 years experience
Go to the ER: It could be a kidney stone or worse, a kidney infection called pyelonephritis. He must be evaluated and treated.
A 31-year-old member asked:

My kid has 103.4 fever body aches cough runny nose chills what can I do or give her she's 8 and I have no insurance?

2 doctor answers2 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
Temp first: Get her temps down with Ibuprofen and push fluids to avoid dehydration. 24-48 hrs temps should go away if viral. If not, i'm afraid you are going to take her to see a physician.
NV
A 27-year-old member asked:

My body hurts I have a bad cough and head feels like it is going to explode. My eyes burn my chest hurt its hard to breath what is wrong with me?

2 doctor answers6 doctors weighed in
Dr. Steven Machtinger
Allergy and Immunology 44 years experience
Influenza: The "flu" is my guess. But we'll all be guessing without seeing you so give your doctor a call for a quick visit.
Dr. Douglas Arenberg
Pulmonary Critical Care 31 years experience
Well put by Dr. Machtinger. There are questions whose answers just don't lend themselves to online advice websites, and this -along with any question that sounds like "Why does my _____ hurt" - is definitely one of them. I hope you feel better soon, and if it is influenza, you most probably will. If you don't fell better, please call your doctor's office.
Feb 21, 2012
A 23-year-old member asked:

Swollen hands face and knees, lymphodema, low body temp, hot red skin, & headache every night. What could cause this? I also have asthma & raynauds.

2 doctor answers6 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
Thyroid?: I'd get a battery of general tests - complete blood count, comprehensive metabolic profile, and thyroid to begin with. Also, compliment those with a physical exam by a medical professional.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 12, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.